Title: Oscillation criteria of solutions for a new class of impulsive parabolic equations with delay

Authors: Wanli Yang; Junhong Liu; Suwen Zheng; Lifeng Li

Addresses: Institute of Nonlinear Science, Academy of Armored Forces Engineering, Beijing 100072, China ' Institute of Nonlinear Science, Academy of Armored Forces Engineering, Beijing 100072, China ' Institute of Nonlinear Science, Academy of Armored Forces Engineering, Beijing 100072, China ' Institute of Nonlinear Science, Academy of Armored Forces Engineering, Beijing 100072, China

Abstract: In this present paper, we study a class of non-linear impulsive partial differential parabolic equations. We first consider the case of one delay and two delays with forced term, then consider the case without forced term. Some sufficient conditions for the oscillation of solutions of relevant equations are obtained by using Green formula, Jesen inequalities and impulsive delay differential inequalities.

Keywords: impulsive parabolic equations; impulsive delay; oscillation; forced terms; nonlinear PDEs; partial differential equations; Green formula; Jesen inequalities; delay differential inequalities.

DOI: 10.1504/IJAMECHS.2013.055255

International Journal of Advanced Mechatronic Systems, 2013 Vol.5 No.1, pp.3 - 11

Available online: 23 Jul 2013 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article